MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE ICONIX 1 WITH INTELLIBRAID TECHNOLOGY, 1.4MM ANCHOR WITH 1 STRAND #2 FORCE F; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE ICONIX 1 WITH INTELLIBRAID TECHNOLOGY, 1.4MM ANCHOR WITH 1 STRAND #2 FORCE F; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 3910-500-512
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the inserter tip broke off and remained in the patient.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: tip of inserter broke.Probable root cause: design: inserter/implant not compatible with guide.Inserter material/design too weak.Inserter shaft cannot bend around curved guide.Drill not designed to center hole with respect to guide.Guide mouth not designed to grip bone.Guide not able to be gripped tightly.Process: inserter, implant, and/or guide manufactured out of spec.Anchor coating process out of specification.Application: excessive force impacting inserter.Movement of guide out of orientation to pilot hole.Use of wrong drill.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.H3 other text : 81.
 
Event or Problem Description
It was reported that the inserter tip broke off and remained in the patient.

Brand Name
ICONIX 1 WITH INTELLIBRAID TECHNOLOGY, 1.4MM ANCHOR WITH 1 STRAND #2 FORCE F
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key15898727
Report Number0002936485-2022-00717
Device Sequence Number20061953
Product Code MBI
UDI-Device Identifier37613252450338
UDI-Public37613252450338
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133671
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-500-512
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2022
Supplement Date Received by Manufacturer11/02/2022
Initial Report FDA Received Date12/01/2022
Supplement Report FDA Received Date01/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown